Journal article icon

Journal article

Engel-4 groups of exponent 5

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024611597000117

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
74
Issue:
2
Pages:
306-334
Publication date:
1997-03-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:50ac2511-fcff-4643-9c15-23012c7cf3ff
Source identifiers:
8386
Local pid:
pubs:8386

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP